Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

10 days off Effexor

Posted by ando35 on June 15, 2013, at 9:09:39

I am on Effexor and had some trouble with impotence, like running at 80%. I was down to a small dose, about 20mg, for two months. Then I stopped. I went back on after a week because I felt terrible, but what I noticed was I still had some problems. Could this be the meds or do I have an issue? I am 42, so.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ando35 thread:1045334
URL: http://www.dr-bob.org/babble/20130527/msgs/1045334.html